# SDR SWAA2022030151480

- Difficulty date: May 13, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 15,633 hours, 6,814 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY FOR DELAY PURPOSES - LEFT OTBD FLAP CANOE FAIRING DELAMINATION / R/R FWD CANOE FAIRING
